# SDR UALA2011082204493

- Difficulty date: August 20, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 36,803 hours, 14,954 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Torn
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MOD FLAP VIB AT FULL FLAPS.  RETURNED FLAPS TO 3 VIB STOPPED.  RETURNED AGAIN AT FLAPS FULL.  INSP INBD AND OTBD FLAPS.  FOUND NO DISCREPANCIES EXCEPT FOR LT INBD TRAILING EDGE INBD RIB SEAL TORN.  REPLACED WITH NEW.  TRAILING EDGE INBD RIB SEALTORN.  REPLACED WITH NEW.
